# SDR UALA2012091005089

- Difficulty date: September 7, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,596 hours, 13,723 cycles
- Engine: Pwa PW4060
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Bulb
- Condition: Reads High
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN COMPT TEMP IND READS (HIGH-LOW).  COMPT TEMP CHECKED OK.  CREW COMMENTS:  FORWARD AND MID INDICATORS READ LOW CABIN TEMP OKAY.  REPLACED FORWARD CABIN TEMP BULB, TESTED OKAY.
